# SDR SWIA201334089

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,722 hours, 23,965 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Elevator
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR POPS WHILE DOING FFOD ELEVATOR TEST.  FLT#4762 REPAIRED CRACKED LT LOWER EYEBROW PANEL IAW REO.
